# SDR AALA202009089018

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Delaminated
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 222FF BETWEEN FR16 AND F20 BETWEEN BL -Y1732 AND -Y1292, MEASURING L=4.9 IN, W=6.4 IN. REPLACED FLOOR PANEL WITH NEW IAW SRM A320 51-72-11-911-001.
